# SDR AALA2019122319008

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 77,436 hours, 12,991 cycles
- Engine: Ge CF680C2B6
- Engine time: 88,052 hours, 14,532 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 9363M10P03
- Part serial: 0319B87
- Condition: Unreliable
- Location: Rt Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON DESCENT, RIGHT ENGINE OIL PRESSURE WENT INTO YELLOW THEN RED AT LOW THRUST POWER SETTING. AS FLIGHT PROGRESSED IT TOOK HIGHER THRUST SETTINGS TO KEEP OIL PRESSURE OUT OF THE CAUTION  RANGE. RIGHT ENGINE SHUT DOWN UPON LANDING. MAINTENANCE REMOVED AND REPLACED RIGHT HAND ENGINE LUBE AND SCAVANGE PUMP IAW AMM 79-21-03. OPS TEST & LEAK CHECK GOOD.
